BibTeX record journals/ijfcs/CzeizlerK07

download as .bib file

@article{DBLP:journals/ijfcs/CzeizlerK07,
  author    = {Elena Czeizler and
               Juhani Karhum{\"{a}}ki},
  title     = {On Non-Periodic Solutions of Independent Systems of Word Equations
               over Three Unknowns},
  journal   = {Int. J. Found. Comput. Sci.},
  volume    = {18},
  number    = {4},
  pages     = {873--897},
  year      = {2007},
  url       = {https://doi.org/10.1142/S0129054107005030},
  doi       = {10.1142/S0129054107005030},
  timestamp = {Mon, 26 Oct 2020 08:56:55 +0100},
  biburl    = {https://dblp.org/rec/journals/ijfcs/CzeizlerK07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics